It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Katee on March 08, 2000 at 14:42:15:

In Reply to: Re: ghb addiction posted by Jack on March 07, 2000 at 02:09:34:

I still can't find any information conerning how to withdrawl from GHB. I'm wondering if anyone can help.
: : I am completely addicted to GHB and am desperately trying to find information on withdrawl treatment. I have withdrawn from some major narcotics before with and without medical assistance. Can anyone help me know what kind of danger that I face if I try to withdrawl on my own. I need someone's help. Thanks: I have used GHB (made by a friend chemist) for about 1.5 - 2 years now and don't seem to have such a big problem with it as some of you. I too am addicted to GHB (GBL really), taking it around the clock and doing so for 2-3 years now. The consensus of the (few) experts I've uncovered is that withdrawal is life-threatening and best done in a hospital; however, these experts have their own biases so I'm not sure how much I accept their advice. I want to try to "taper" my doses and come off slowly, which means no hospital (for now). Any information anyone can pass on from the "other side" would be greatly welcome.

: : : In the first period of use I liked it so much that I was on it more than of it, but I almost never took more than one hit a day. In the beginning there was no negative feeling, except some minor tiredness, when it leaved my system. I actually felt better then ever in between hits. But after a while I started to notice negative feelings coming of it. Tiredness, chills, nervousness, depression, lack of motivation and my mind just seemed very fuzzy. These are negative effects I had when using it alot. The possitive effects of the stuff also seemed to go away when I used it very often, so therefore I had no real reason for using it. So it kind of took care of itself.

: : : I still use it but it only happens about once a week, wich doesn't seem to affect me in a negative way. I feel no more craving for it than i do for candy and chocolate (I actually crave those alot more). I just think of how bad I felt when I used it alot and then I feel no urge to take it more often. The possitive feelings it gives isn't just that interesting as in the beginning.

: :
: : :
: : : : : After 1.5 year of not being sober for more than a day (with the exception of the past 2 weeks) I can tell you that GHB addition is real. It starts off as once in a while or at night and then seems to progress from there.

: : : : : I crossed the line when I tried it one morning as a "pick me up" (Which I thought I would NEVER do). Then, a week later I did it again thinking that it didn't seem to affect my day to day performance and nobody could tell. I felt great. But then, I got in the habit of using it every day from morning to night. I wasn't getting wacked out of my mind every time....just enough to keep a little buzz going all day. I started to carry it with me every place I went in little bottles. I felt great.....as long as I had it in my system which was all day long! I would consume a gallon in just a few months!

: : : : : I don't drink and I have never tried any other drug including pot. I am just a bodybuilder using it for a sleep aid. I am also a chemist and made the stuff myself in a lab. The stuff that I made was pure which is probably why I didn't experience much physical withdrawl. But I did hear "music" and I did get the chills / shakes. And it is hard for me to not think about taking a cap

: : : : : I still crave it and stuggle with not doing it every day but I know that I am doing the right thing. If you are reading this, and you still "cap" its time for you to stop. You have a problem or are on the road to developing a problem. Since you are reading this, you must be asking yourself the same questions I did before I quit. Do I have a problem? Am I addicted or do I just like doing it a lot and can stop at any time?

: : : : : I am having a hard time with this. Anyone else want to share their experiece? It would sure help me to know that I a not alone.


Follow Ups

All times are GMT -7. The time now is 06:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!